# SDR SWAA2021031150319

- Difficulty date: February 20, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 27,982 hours, 12,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAFFLE THAT ATTACHES TO BOTTOM OF R/H TRANSITION ANGLE BETWEEN STATIONS 500 E AND 500F NEEDS TO BE REPLACED / R/R FWD CARGO BAFFLE OF R/H TRANSITION ANGLE BETWEEN STATIONS 500E AND 500F IAW SRM 51-40-02. P/N 143A7510-22
